# SDR DALA2015011200438

- Difficulty date: January 11, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 76,779 hours, 34,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EXIT DOOR FRAME IS CORRODED AT FORWARD LOWER CORNER.  REMOVED AND FABRICATED NEW ANGLE.
